# SDR A6WA200940279

- Difficulty date: May 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 22,860 hours, 20,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136500-10- CARGO DOOR CAMTRACK CROSSMEMBER, LOWER ANGLE AT AFT BULKHEAD CRACKED.  LOWER ANGLE AT CARGO DOOR CAMTRACK CROSSMEMBER FABRICATED IAW SRM 51-24-36 AND INSTALLED IAW SRM 51-42-21.  (K)
